# SDR AALA202206215252

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A300*
- Aircraft serial: 7085
- Aircraft time: 18,030 hours, 6,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON EMERGENCY EQUIPMENT CHECK FOUND MAIN ENTRY DOOR CABIN FLIGHT ATTENDANT  FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
